Doctor insights on:
Black Colored Stool
I took 3 doses of pepto on monday. I've not taken any since but I still am having stomachaches/diarrea and now it is black colored stool?
Pepto Problems: Pepto bismol (bismuth subsalicylate) contains an aspirin-like compound that can irritate your stomach with repeated use. The bismuth also causes the stool to darken intensely. Pasty black foul smelling stools could indicated bleeding in the upper digestive tract. Stop the pepto, and check with your physician. If you're still having diarrhea several days into this situation you may have another problem to be checked. ...Read moreSee 2 more doctor answers
My 16 month old has hershbrungs (sp) disease and is stooling loose black colored stool that has a very foul smell. Should i take him yo his GI doctor?
I have been having dark almost black if not black colored stool. I am worried because my lower stomach and legs should I be concerned?
Need to evaluate: From what you described, you may be having bleeding in your stomach or intestine. It would be prudent to see a doctor. At a minimum you need to have your stool examined for occult blood. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. Get HPV vaccine. ...Read more
I am experiencing black tar-colored stools. No pain at all nor is there any blood to be seen. Only started today - what could it be?
My Girlfriend is experiencing black tar-colored stools. The following also describes her: Vomiting blood. What should she do?
I am experiencing abdominal obesity and black tar-colored stools. The following also describe me: Weight gain and Obesity. What should I do?
Examination: See your GP or a Gastroenterologist immediately. Bleeding (black tar colored stool) demands immediate investigation. ...Read more
I am experienced black tar-colored stool and anal itching. The stool is not smelling bad and i had a bowl of blueberries for breakfast. Not taking any pills. And I was squating over the toilet. ?
I am experiencing fatigue, black tar-colored stools, mucus in stool and bloody stool. The following also describes me: Unintentional weight loss. ...
Need medical checkup: You have some serious symptoms like blood in your stools which require urgent check up by your doctor. if you do not have a PCP, go to the Emergency Room(ER) for a check up and have blood tests to find out more about the cause of your bleeding and check your blood counts(Hb). ...Read more
I am experiencing bloating or abdominal fullness and black tar-colored stools. Some soreness to upper stomach.
I am experiencing bloody stool, black tar-colored stools, stomach upset and feeling anxious (worsened by: psychological stress, caffeinated drinks...
I am experiencing black tar-colored stools, diarrhea (severity: severe) , painful bowel movements, anal itching and foul smelling stools.
See a doctor: Black tarry stools are often from blood being digested in the stomach. You need to see a doctor today and have testing done. ...Read more
Get it tested for bl: No it is not a side effect of ecod plus which contains cod liver oil . Macrocobalaminr, biotin and folic acid and wheat germ oil. Black stools old can be due to blood coming from the stomach and can be from certsin foods you are . Your doctor can check for blood as that can be serious and may need treatment ...Read moreSee 2 more doctor answers
For 50+ female, can intake of 'Orofer XT' & 'Ecod Plus' cause black colored soft (not loose) stool ?
Orofer: As an iron supplement I suspect Orofer is causing black discoloration of your stools- notorious side effect of iron supplements. The best way to tell would be to stop taking it for few days and see if your stools return to previous color. If that is the case you have your answer. If that is not the cause would suggest discussing with your doc at next well visit. ...Read moreSee 1 more doctor answer
Saw black bean-like thing in stool. Did not have beans , only red beans , since maybe 3 days ago , why did I see something like this now?
It may surprise you: and others to learn that the time it takes for food to pass from being eaten to being eliminated is about 50 hours (over 2 days!). The average time just in the large intestine is 40 hours, longer for women. So I suspect you saw one of your red beans, but transformed by passage through the bowel, now appearing black. Stay well:) ...Read more
Could you name a disease for each tipe of stool?
- Greenish-brown stools;
- Greenish-black and sticky;
- Bright green.
Thanks a lot!
I have had a lot of problems with my stool for a while now when I wipe I am getting blood some times bright red some times black, never the same stool?
See doctor: You should see a doctor soon. The fact that this is ongoing and changes from red to black means you are continuing to bleed. It could just be hemorrhoids but you never know until you're examined. Bleeding is never normal in the stool and black stool can occur with iron pills and Pepto Bismol (bismuth subsalicylate) but you should still get checked. ...Read more
- Talk to a doctor live online for free
- Black colored stools
- What does black colored stool mean?
- Black people with colored contacts
- Ask a doctor a question free online
- What is black colored skin?
- Black colored blister on the buttock
- Mud colored stools
- Clay colored stool in toddlers
- Talk to a gastroenterologist online